# SDR AALA201802019015

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 11,128 hours, 3,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 EMERGENCY OPERATIONS CYLINDER PRE-CHARGE LOW (1400 PSI AT 77 DEGREES FAHRENHEIT). SERVICED L1 EMERGENCY OPERATIONS CYLINDER PER AMM 52-10-00.
